Sh:540

Bib entry
@article{Sh:540,
 author = {Brendle, J{\"o}rg and Shelah, Saharon},
 title = {{Evasion and prediction. II}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {53},
 number = {1},
 year = {1996},
 pages = {19--27},
 issn = {0024-6107},
 doi = {10.1112/jlms/53.1.19},
 mrclass = {03E05 (03E35 20A10)},
 mrnumber = {1362683},
 mrreviewer = {Marion Scheepers},
 doi = {10.1112/jlms/53.1.19},
 note = {\href{https://arxiv.org/abs/math/9407207}{arXiv: math/9407207}},
 arxiv_number = {math/9407207}
}